# SDR DALA2024100109604

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 22,906 hours, 10,488 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3017 - DIV - TO IAD DUE TO BURNING PLASTIC SMELL IN AFT GALLEY. CORRECTIVE ACTION: FOUND BURNT PLASTIC SMELL COMING FROM AFT GALLEY COFFEE MAKERS. DEFERRED AFT GALLEY COFFEE MAKERS PER NEF. OK TO CONTINUE. LATER, REPLACED COFFEEMAKERS. (LP 9992166)
